# SDR HYIA20121003003

- Difficulty date: September 30, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 21,078 hours
- Engine: Lyc IO540B1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LT FUEL FLOW SURGED 10 POUNDS IN CLIMB, FOLLOWED BY THE LT ENGINE RUNNING ROUGH.  ELECTED TO TURN ON THE AUXILARY FUEL PUMP TO SUSTAIN POWER AND SMOOTH ENGINE PERFORMANCE. ON MX INSPECTION, A VISUAL INSPECTION WAS PERFORMED OF THE ENGINE AS WELL AS A RUN UP WITH ALL PARAMETERS CHECKING NORMAL. FUEL SYS STRAINER WAS INSPECTED ON LT WING AND THE FUEL FILTERS WERE CLEANED. THE FUEL METERING UNIT SEAL WAS REPLACED AS A PRECAUTION.  ALL SYS OPERATIONALLY CHECKED GOOD.
